MathSciNet Relay Station
MathSciNet bibliographic data
MR2871812 35R11 (26A33 35C05 35C15)
Ansari, A.; Sheikhani, A. Refahi; Najafi, H. Saberi Solution to system of partial fractional differential equations using the fractional exponential operators. Math. Methods Appl. Sci. 35 (2012), no. 1, 119–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement